MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the device to be returned for evaluation.
 
Event or Problem Description
On 06/26/2019, a distributor of infutronix reported a leaking issue.The distributor received the following information from the user facility: "we rounded on a patient and they stated their pump was leaking.The patient and nurse stated the fluid was coming from the actual pump (so likely the tubing clamped in the pump).The catheter site was completely dry." no patient information was reported to infutronix.No information on the medication used at the time of the event was available.No patient injury or harm was reported for this event.The distributor has not provided the information for the infusion pump used at the time of the event.The contract manufacturer of the affected device is (b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3011581906-2019-00029).
 
Additional Manufacturer Narrative
The reported tubing leakage issue was confirmed.The administration set was tested on (b)(6)2019 and it was found that the administration set tubing connector was snapped off at the cassette proximal end, which was the leaking site.The way with which the connector piece broke in half indicated the pump was engaged to the cassette when force was applied at an angle to the side of the pump causing the connector to break.The affected set was scrapped after testing.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
MDR Report Key8755321
Report Number3011581906-2019-00029
Device Sequence Number16566543
Product Code FPA
UDI-Device Identifier00817170020017
UDI-Public00817170020017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS-001
Device Catalogue NumberHS-001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1